| Model Number |
04.01.0151 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
01/16/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22-01-2024.Lot 2215282: (b)(4) items manufactured and released on 04-11-2022.Expiration date: 2027-10-19.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
The patient had a primary shoulder surgery on (b)(6) 2022.On (b)(6) 2023, the patient came in reporting pain due to a torn rotator cuff and the cause is unknown.The surgeon converted the patient from anatomic to reverse and the surgery was completed successfully.On (b)(6) 2025, the patient came in reporting pain due to a fractured glenoid and the cause is unknown.The surgeon cabled the fracture and revised the liner.The surgery was completed successfully.